Volume 3, No 4 (2015)

Dynamics and oscillations of a class of Cushing equations including gamma-distributed delays with a gap
Farouk Cherif
Gulf J. Math. pp.1-12
Retrieve article in: Full-Text PDF

(α, β)*-n-derivations and certain n-additive maps in rings with involution
Mohammad Ashraf, Mohammad Aslam Siddeeque and Muzibur Rahman Mozumder
Gulf J. Math. pp.13-25
Retrieve article in: Full-Text PDF

Normal families of meromorphic functions concerning shared values c1
Cheng-xiong Sun
Gulf J. Math. pp.26-34
Retrieve article in: Full-Text PDF

Logarithm of the greatest prime factor
Rafael Jakimczuk
Gulf J. Math. pp.35-45
Retrieve article in: Full-Text PDF

Gorenstein FI-flat (pre)covers
C. Selvaraj, V. Biju and R. Udhayakumar
Gulf J. Math. pp.46-58
Retrieve article in: Full-Text PDF

On framelet kernels of M-band wavelet frames
Firdous Ahmad Shah and Mohammad Younus Bhat
Gulf J. Math. pp.59-66
Retrieve article in: Full-Text PDF

A study on topological and geometrical characteristics of new Banach sequence spaces
Murat Candan and Emrah Evren Kara
Gulf J. Math. pp.67-84
Retrieve article in: Full-Text PDF

Coefficient Inequalities for a class of harmonic univalent functions
Olubunmi Abidemi Fadipe-Joseph, Olawale Yusuf Afolabi and Bolade  Omuya Moses
Gulf J. Math. pp.85-97
Retrieve article in: Full-Text PDF

Connections between certain classes of harmonic univalent mappings involving generalized Bessel functions
Saurabh Porwal and Dilshad Ahamad
Gulf J. Math. pp.98-110
Retrieve article in: Full-Text PDF

On common random fixed point theorems under contractive type condition in cone random metric spaces
Gurucharan Singh Saluja
Gulf J. Math. pp.111-122
Retrieve article in: Full-Text PDF